Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Strong quasi-convexity

Edward Silverman

Vol. 46 (1973), No. 2, 549–554
Abstract

Quasi-convexity and strong quasi-convexity are conditions on integrands of multiple integrals which are associated with lower semi-continuity. Equivalent definitions are given which, at least for parametric integrands, are more geometric in character than the original definitions.

Mathematical Subject Classification
Primary: 49A15
Milestones
Received: 28 April 1972
Published: 1 June 1973
Authors
Edward Silverman